# SDR DCG2006F00005

- Difficulty date: August 30, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 2343B
- Condition: Coked
- Location: Fuel Injection
- Part time: 6,127 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE THE FIRST FLIGHT OF THE DAY THE PILOT REPORTED THE GAS GENERATOR BARELY ROTATES DURING START.  INSPECTED ENGINE ASSY AND FUND GAS GENERATOR COKING FROM FUEL INJECTION MANIFOLD.  REMOVE ENGINE ASSY AND ASSIST TECH IN REPLACING THE FUEL INJECTION MANIFOLD.  MFG HIGHLY RECOMMENDED TURBOLINE FUEL ADDITIVE.  (K)
